# SDR CALA2017121704485

- Difficulty date: December 17, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,762 hours, 16,018 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT OVEN 3 NEEDS TO BE CLEANED SMOKES AFT OVEN 3 IS CLEANED AND OPS CHECKED GOOD. OK TO CONTINUE
